| Model Number |
MMT-723NAB |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Codes |
Headache (1880); Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
01/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose and diabetic ketoacidosis on (b)(6) 2019 with blood glucose of 500 mg/dl.Customer did experienced the symptoms such as weak and dizzy lightheaded bad headache.The customer was treated with insulin drip.Troubleshooting was done for high blood glucose and under delivery.Customer also reported that insulin pump was not working and insulin pump was not giving insulin.The insulin pump will be and reservoir will not be returned for analysis.